Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compact imbedding theorems for quasibounded domains


Author: Robert A. Adams
Journal: Trans. Amer. Math. Soc. 148 (1970), 445-459
MSC: Primary 46.38
DOI: https://doi.org/10.1090/S0002-9947-1970-0257723-2
MathSciNet review: 0257723
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Adams, Compact Sobolev imbeddings for unbounded domains, Pacific J. Math. (to appear). MR 0257724 (41:2373)
  • [2] -, Compact Sobolev imbeddings for unbounded domains with discrete boundaries, J. Math. Anal. Appl. 24 (1968), 390-394. MR 0240612 (39:1959)
  • [3] -, The Rellich-Kondrachov theorem for unbounded domains, Arch. Rational Mech. Anal. 29 (1968), 370-394. MR 37 #3349. MR 0227765 (37:3349)
  • [4] -, Compact Sobolev imbeddings for ``pepper sets", J. Math. Anal. Appl. 27 (1969), 405-408. MR 0244758 (39:6072)
  • [5] F. E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/61), 22-130. MR 35 #804. MR 0209909 (35:804)
  • [6] C. W. Clark, An embedding theorem for function spaces, Pacific J. Math. 19 (1966), 243-251. MR 34 #4946. MR 0205111 (34:4946)
  • [7] C. W. Clark, Rellich's embedding theorem for a ``spiny urchin", Canad. Math. Bull. 10 (1967), 731-734. MR 37 #1989. MR 0226399 (37:1989)
  • [8] -, Some embedding theorems for Sobolev spaces, (to appear).
  • [9] V. I. Kondrašov, On certain properties of functions in the space $ {L_p}$, Dokl. Akad. Nauk SSSR 48 (1945), 563-566.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.38

Retrieve articles in all journals with MSC: 46.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257723-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society